# SDR COMA9910117

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1245
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 12038594001
- Condition: Malfunction
- Location: Landing Gear
- Part time: 17,461 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  REPLACED CONTROL MODULE.
